# SDR TWAA9809513

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE WORK, FOUND DENT IN FUSELAGE SKIN 1.5 INCH IN DIAMETER BY .140 INCH DEEP AT STA 194, L234.  INSTALLED REPAIR PER SRM 53-04, PAGE 39.  ACFT TC:  45,640 HOURS.  ACFT TC:  23,735.  (X)
